# SDR AU980102

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 757499
- Condition: Broken
- Location: Mlg
- Component: Wiebel, 21151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR SHAFT BROKEN. RAM ADJUSTMENT STOP HAS BEEN ILLEGALLY MODIFIED WITH THE PLAIN NUT REPLACED WITH A METALLOCKNUT AND THE REMAINING LOCKING NUT NOT LOCKWIRED. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
